# SDR DALA2023062705158

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 53,839 hours, 38,609 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA 1037 AND S-14L AT PAX CABIN. SUMMARY OF NRC 00398: CRACK ON FRAME STA 1037 AND S-14L AT PAX CABIN WAS REPAIRED PER ER/A 609263-14 REV. ORIGINAL SECTION I (PERMANENT REPAIR). ASSOCIATED ER/A 14-609263 ADDED FOR AC 9579. (LP #2832477)
